| Model Number |
MAF-GM2 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the airway mobilescope exhibited the coat of the image guide snake pipe peeled.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 4 years since the subject device was manufactured.Based on the results of the investigation, it is likely that the defect was caused by stress of repeated use, external factors, or handling.However, a definitive root cause could not be established.The event can be detected/prevented by following the instructions for use (ifu) which state: labeling.The instruction manual¿ chapter 3 preparation and inspection, 3.6 inspection of the endoscope¿ describes the methods for inspection on the suggested event.Olympus will continue to monitor field performance for this device.